Illinois Journal of Mathematics

Characterization of group radicals with an application to Mal’cev products

Jorge Almeida, Stuart Margolis, Benjamin Steinberg, and Mikhail Volkov

Full-text: Open access

Abstract

Radicals for Fitting pseudovarieties of groups are investigated from a profinite viewpoint in order to describe Mal’cev products on the left by the corresponding local pseudovariety of semigroups.

Article information

Source
Illinois J. Math. Volume 54, Number 1 (2010), 199-221.

Dates
First available in Project Euclid: 9 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1299679746

Digital Object Identifier
doi:10.1214/10-AAP262

Mathematical Reviews number (MathSciNet)
MR2776993

Zentralblatt MATH identifier
1250.20046

Subjects
Primary: 20M07: Varieties and pseudovarieties of semigroups 20M11: Radical theory 20F16: Solvable groups, supersolvable groups [See also 20D10] 20D25: Special subgroups (Frattini, Fitting, etc.)

Citation

Almeida, Jorge; Margolis, Stuart; Steinberg, Benjamin; Volkov, Mikhail. Characterization of group radicals with an application to Mal’cev products. Illinois J. Math. 54 (2010), no. 1, 199--221. doi:10.1214/10-AAP262. https://projecteuclid.org/euclid.ijm/1299679746.


Export citation